# SDR SWAA2015091043694

- Difficulty date: August 12, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 42,387 hours, 19,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT ZEE CORRODED, BETWEEN BS 767 - 727C & BETWEEN STRINGER 25R - 26R.  R & R SUPPORT ZEE IAW SRM.
